# SDR SWIA201231547

- Difficulty date: August 15, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 25,818 hours, 21,894 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED A PASSENGER DOOR OUT HANDLE CAUTION MESSAGE, THEN RECEIVED A PASSENGER DOOR WARNING MESSAGE.  (FLT 6378)  ADJUSTED INNER HANDLE ASSEMBLY STOP BOLT IN REFERENCE TO AMM.
